Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cakez

Breakage While Retin A

Recommended Posts

I have been using tretinoin gel (0.25)for three week. I have noticed that i am breaking out whith new huge pimples !

But my skin has never been worse. I never get acne on my cheeks, but now I am breaking out soooo much ~

post-394208-0-63916400-1399036608_thumb.

post-394208-0-63916400-1399036608_thumb.

Share this post


Link to post
Share on other sites

There is an initial purge with Retin-A where you will break out pretty badly for a while. Mine lasted a good 8 weeks or so. It was horrible and this is when many people stop using it. Don't stop! After this initial breakout, your skin will calm down and clear up. Hang in there!

Share this post


Link to post
Share on other sites

My initial breakout lasted 3 months I'd say. I'm using ziana/biacna and I don't really think it was that successful on it's own. I finally caved and started taking minocycline just before my 6 month mark and I also added clindoxyl topical gel in the morning (I use ziana at night) because my acne was so persistent.

At this time though, my skin wasn't as irritated or dry as it used to be because it was used to the tretinoin, so I'd definitely caution using multiple topicals at first!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×